# SDR 08FDEA02323

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N818048
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE KEEL BEAM AREA AT BS 1040 RT SIDE, SUPPORT FRAME HAS SURFACE   CORROSION.  CORROSION FOUND EXCEED ALLOWABLE LIMITS IN B757 SRM 51-10-02.  REMOVED AND REPLACED TEE SUPPORT IAW B757-200 SRM 51-40-02 REV 93.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
